A parametric distance and its application to find the nearest approximation of a fuzzy number
by Majid Amirfakhrian
International Journal of Fuzzy Computation and Modelling (IJFCM), Vol. 1, No. 4, 2015

Abstract: In this paper, we propose a new approach to compute distance between fuzzy numbers. This new distance, is a meter on the set of all fuzzy numbers with continuous left and right spread functions. By using this metric we approximate a parametric fuzzy number with a polynomial parametric one.

Online publication date: Fri, 29-Apr-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Fuzzy Computation and Modelling (IJFCM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com